# SDR SWAA2024102948206

- Difficulty date: October 13, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,866 hours, 5,678 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGLET; UPPER SURFACE SUPPORT STRUCTURE FOR PNL #627BR IS CRACKED<[01] REMOVED R/H WINGLET I.A.W AMM 57-31-21-000-801   TORQUE WRENCH: AAR 40186 DUE DATE: 12/26/24  LOAD CELL: AAR 6424 DUE DATE: 04/05/24;[02] TRANSFERED WINGLET REMOVAL TO TTG8Q00WFE97;[03] REMOVAL AND REINSTALL OF WINGLET LOWER BLADE TRANSFERED TO WORK CARD TTG8Q00WFE97;[04] COMPLETE AUDIT C/W
